# SDR USAA2011032191152

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 4,334 hours, 614 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367233700300
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C1 - MAJOR REPAIR - CABIN FLOOR PANEL 272KF IS SPONGY BETWEEN FR72 TO FR74 & BETWEEN -Y1456 TO -Y1959.  REPLACED CABIN FLOOR PANEL 272KF BETWEEN FR72 TO FR74 & BETWEEN -Y1456 TO -Y1959 IAW EA 140298 & MCGILL IRM 9701 REV G.
